# SDR CALA2014020600155

- Difficulty date: February 6, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 49,985 hours, 16,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1301U5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER LOCATED FWD SIDE ON LT VAPOR BARRIER IN WW STATION 663, LBL 6 TO 31.83.  R & R STIFFENER PN 111A1301U5 ON LT VAPOR BARRIER WW STATION 663 LBL 6.13 TO LBL 31.83.
